Translator Disclaimer
2012 On Antiperiodic Boundary Value Problems for Higher-Order Fractional Differential Equations
Ahmed Alsaedi, Bashir Ahmad, Afrah Assolami
Abstr. Appl. Anal. 2012(SI01): 1-15 (2012). DOI: 10.1155/2012/325984

Abstract

We study an antiperiodic boundary value problem of nonlinear fractional differential equations of order q ( 4 , 5 ] . Some existence results are obtained by applying some standard tools of fixed-point theory. We show that solutions for lower-order anti-periodic fractional boundary value problems follow from the solution of the problem at hand. Our results are new and generalize the existing results on anti-periodic fractional boundary value problems. The paper concludes with some illustrating examples.

Citation

Download Citation

Ahmed Alsaedi. Bashir Ahmad. Afrah Assolami. "On Antiperiodic Boundary Value Problems for Higher-Order Fractional Differential Equations." Abstr. Appl. Anal. 2012 (SI01) 1 - 15, 2012. https://doi.org/10.1155/2012/325984

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1251.34009
MathSciNet: MR2959741
Digital Object Identifier: 10.1155/2012/325984

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top